# SDR 2003FA0001134

- Difficulty date: October 24, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N350PC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152006
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5003
- Part serial: GFN001FP
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING AT REGULATOR HOUSING.
